MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583100
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6); reported here as facility name exceeded character limit for designated field.Block h6: imdrf device code a0406 captures the reportable investigation result of cutting wire kinked.Block h11: investigation results the returned truetome jag 44 was analyzed, and a visual inspection found that the working length was twisted, also, the cutting wire was bent.The guidewire was found in good condition.No other problems with the device were noted.The results of the analysis performed on the returned device found that the cutting wire was kinked.It is most likely that, as part of device manipulation during preparation, an excess of force was applied in order to get the device out of the packaging or during mandrel removal.The investigation findings and all information available concludes the most probable root cause is unintended use error caused or contributed to event.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 44 was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat cholelithotomy performed on (b)(6) 2025.It was reported that after unpacking, it was found that the tip of the cutting wire was slightly to the right.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation finding of cutting wire kinked.Please see block h11 for full investigation details.

Brand Name
TRUETOME JAG 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23640454
Report Number3005099803-2025-06347
Device Sequence Number15914829
Product Code KNS
UDI-Device Identifier08714729858645
UDI-Public(01)08714729858645(17)260905(10)34790103
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model NumberM00583100
Device Catalogue NumberM00583100
Device Lot Number0034790103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight65 KG